Ask an expert
Question

04 Mar 2003

Lorien - Prozac
I am currently using Lorien tablets. The doctor subscribed it because i sleep a lot and suffer from depression. But since taking the tablets i sleep even more. Is this normal or must i discontinue the tablets. I've been using the tablets for 1,5 weeks. I'm a 23 year old male.
Answer 492 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Ash, I think the best would be to hold out for a bit and see what happens. If you’re still sleepy after 4 weeks you should ask him to change you to another anti-depressant that doesn’t sedate you as much. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.